# SDR EE4Y20110108

- Difficulty date: February 15, 2011
- Submitted: February 16, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N573SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49517
- Aircraft time: 40,480 hours, 31,054 cycles
- Engine: Pwa PT6*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59360281
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSP, FOUND LONG 30 CORRODED FROM 1119 TO 1200.  ACTION THE LONG REPAIRED TO EO.
